# SDR DALA109313351

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 24,952 hours, 3,673 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R SEAT TRACK AT Y953 FROM FR18 TO FR24, PER SRM 53-00-15, FIG 204 DUE TO CORROSION BEYOND LIMITS AS SPECIFIED IN SRM 53-00-15, FIG 102.
